# SDR UPS03840487

- Difficulty date: April 28, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N809UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46109
- System (JASC): 5200 · Doors
- Part: Door
- Condition: Cracked
- Location: Air Start
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FUSELAGE SECONDARY AIR START DOOR CRACKED.     REPAIRED PER EO DC8-5330-18680-A
